MathSciNet Relay Station
MathSciNet bibliographic data
MR743027 58F11 (28D99)
Collet, P.; Eckmann, J.-P. Positive Liapunov exponents and absolute continuity for maps of the interval. Ergodic Theory Dynam. Systems 3 (1983), no. 1, 13–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement